RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 7, Pages 1132–1141 (Mi de9454)  

This article is cited in 19 scientific papers (total in 19 papers)

Partial Differential Equations

Abstract evolution differential equations with discontinuous operator coefficients

F. E. Lomovtsev

Belarusian State University, Minsk

Full text: PDF file (1899 kB)

English version:
Differential Equations, 1995, 31:7, 1067–1076

Bibliographic databases:
UDC: 517.95
Received: 14.11.1994

Citation: F. E. Lomovtsev, “Abstract evolution differential equations with discontinuous operator coefficients”, Differ. Uravn., 31:7 (1995), 1132–1141; Differ. Equ., 31:7 (1995), 1067–1076

Citation in format AMSBIB
\Bibitem{Lom95}
\by F.~E.~Lomovtsev
\paper Abstract evolution differential equations with discontinuous operator coefficients
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 7
\pages 1132--1141
\mathnet{http://mi.mathnet.ru/de9454}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1429768}
\zmath{https://zbmath.org/?q=an:0868.47012}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 7
\pages 1067--1076


Linking options:
  • http://mi.mathnet.ru/eng/de9454
  • http://mi.mathnet.ru/eng/de/v31/i7/p1132

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Vasil'eva, A. P. Petrov, A. A. Plotnicov, “On the theory of alternating contrast structures”, Comput. Math. Math. Phys., 38:9 (1998), 1471–1480  mathnet  mathscinet  zmath
    2. V. F. Butuzov, I. V. Nedelko, “Existence, local uniqueness, and asymptotics of two-dimensional periodic steplike contrast structures”, Comput. Math. Math. Phys., 39:5 (1999), 779–798  mathnet  mathscinet  zmath
    3. V. F. Butuzov, I. V. Nedelko, “A steplike contrast structure in a singularly perturbed system of elliptic equations with different power of a small parameter”, Comput. Math. Math. Phys., 40:6 (2000), 837–859  mathnet  mathscinet  zmath  elib
    4. I. V. Nedelko, “Asymptotic Stability, Local Uniqueness, and Domain of Attraction of Two-Dimensional Step Type Contrast Structures”, Math. Notes, 69:1 (2001), 72–80  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. V. F. Butuzov, I. V. Nedelko, “Global influence domains of stable solutions with internal layers”, Sb. Math., 192:5 (2001), 651–691  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. N. N. Nefëdov, A. G. Nikitin, “Development of the asymptotic method of differential inequalities for step-type solutions of singularly perturbed integro-differential equations”, Comput. Math. Math. Phys., 41:7 (2001), 1005–1014  mathnet  mathscinet  zmath
    7. V. F. Butuzov, I. V. Nedelko, “On the global domain of influence of stable solutions with interior layers in the two-dimensional case”, Izv. Math., 66:1 (2002), 1–40  mathnet  crossref  crossref  mathscinet  zmath  elib
    8. Comput. Math. Math. Phys., 45:1 (2005), 37–51  mathnet  mathscinet  zmath
    9. I. V. Nedelko, “Existence of solutions with interior transition layers touching the boundary”, Math. Notes, 77:1 (2005), 72–83  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. N. N. Nefedov, A. G. Nikitin, T. A. Urazgil'dina, “The Cauchy problem for a singularly perturbed Volterra integro-differential equation”, Comput. Math. Math. Phys., 46:5 (2006), 768–775  mathnet  crossref  mathscinet
    11. N. N. Nefedov, A. G. Nikitin, “The Cauchy problem for a singularly perturbed integro-differential Fredholm equation”, Comput. Math. Math. Phys., 47:4 (2007), 629–637  mathnet  crossref  mathscinet  zmath
    12. Comput. Math. Math. Phys., 48:1 (2008), 43–58  mathnet  crossref  mathscinet  zmath  isi  elib
    13. A. B. Vasil'eva, “Two-point boundary value problem for a singularly perturbed equation with a reduced equation having multiple roots”, Comput. Math. Math. Phys., 49:6 (2009), 1021–1032  mathnet  crossref  zmath  isi
    14. N. N. Nefedov, A. G. Nikitin, “The initial boundary value problem for a nonlocal singularly perturbed reaction–diffusion equation”, Comput. Math. Math. Phys., 52:6 (2012), 926–931  mathnet  crossref  adsnasa  isi  elib  elib
    15. M. A. Davydova, N. T. Levashova, S. A. Zakharova, “Asimptoticheskii analiz v zadache modelirovaniya protsessa perenosa gazovoi primesi v pripoverkhnostnom sloe atmosfery”, Model. i analiz inform. sistem, 23:3 (2016), 283–290  mathnet  crossref  mathscinet  elib
    16. N. T. Levashova, N. N. Nefedov, A. O. Orlov, “Time-independent reaction-diffusion equation with a discontinuous reactive term”, Comput. Math. Math. Phys., 57:5 (2017), 854–866  mathnet  crossref  crossref  mathscinet  isi  elib
    17. N. T. Levashova, N. N. Nefedov, A. V. Yagremtsev, “Existence of a solution in the form of a moving front of a reaction-diffusion-advection problem in the case of balanced advection”, Izv. Math., 82:5 (2018), 984–1005  mathnet  crossref  crossref  adsnasa  isi  elib
    18. V. F. Butuzov, “On asymptotics for the solution of a singularly perturbed parabolic problem with a multizone internal transition layer”, Comput. Math. Math. Phys., 58:6 (2018), 925–949  mathnet  crossref  crossref  isi  elib
    19. A. A. Melnikova, M. Chen, “Existence and asymptotic representation of the autowave solution of a system of equations”, Comput. Math. Math. Phys., 58:5 (2018), 680–690  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:67
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019